... medication? My side effects are tender breasts, headaches, waking up in the middle of the night, sore joints
cbyer; Janis is right on with this one too. bUT WITH most of the meds in this class many of the side effects can start to go away after the second week. Then you should start to feel some benefits of the medication slowly the longer you take it until you reach the full blood level and that is normally at the 6 to 8 weeks period and also anytime between now and the 6 to 8 week period the doctor may increase the dose to the normal dose of 20mg for most this does not mean the side effects are all going to start over again once it's in your blood you may feel some of the old effects but not near as bad as when you started this medicine or as long.So please try and stick with it. If this is the one the helps it is well worth the problem and if the sleep problem or being tired keeps up now that you are taking it at night it should not be a problem plus you get the benefit of being able to sleep better at night. Please continue and let us know how it goes for you Chuck1957
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 1 answer
Posted 19 Sep 2017 • 1 answer
Posted 14 Nov 2017 • 1 answer
Posted 25 Jan 2018 • 2 answers
Escitalopram 5mg - just starting this medication soon. Does anyone know of the side effects of this?
Posted 4 Apr 2018 • 1 answer